# SDR AU000897

- Difficulty date: September 22, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Cessna A152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Power Loss
- Location: Engine
- Component: Engine, Lyc, O235L2C
- Stage of operation: CR
- How discovered: C
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE LOST POWER.  GROUND RUN CARRIED OUT WITH NO FAULT FOUND.  (X)
